Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Knee pain, suggested cortozine shots. Any other medication? Arthritis?

I just came from Ortho doctor I had full xrays done What I thought was I needed two knee replacements wtih the pain I have in my knees but I guess it is bad arthritis It was suggested to have cortozine shots which I do not want to have but I am in so much pain Do doctors have a problem giving pain medication in place of cordozone shots I am in so much pain right now I cant even walk I dont know what to do I know my body and pain medication works very well I know it is not a cure it is a band aid but in so much pain isnt that what they make if for > I cant stop my life and with the pain Im in, I cant keep going. I am so unhappy not knowiing what to do and I cry all the time I am in so much pain
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
HI
Knee joint problem has increasing all over the world, particularly in metropolitan cities, even after the replacement, the pain does not go away, the pain management, physiotherapy, rehabilitation are the only ways, and much better ways, steroid therapy of course gives very good relief but later the pain intensity increases very badly, "DO no bend beyond 90 degree (DBB90D)" Knee joint,, stick to this rule you get very good result, local pain killing agents are the best treatment, there are numbers of products available on counter you can try any one of them and may change the preparations, have nice day
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor